I am wondering if others have experienced severve headaches and or stomach cramps while on Adderal? I had been taking Adderal XR 20 mg for EDS for about 2 years. While waiting for the sleep doc. to decide what meds. to use my GP wrote me another script for Adderal, although she forgot to add the XR. I didn't realize this until after I picked it up from the pharmacy. I decided to go ahead and try it this way since the XR wasn't working anyway. I have been cutting them in half and taking 10mg at 6am and 10mg at noon. Since doing this I have had a severve headache non stop and bad stomach cramps, the same thing happened when I tried Provgil, so now I'm not sure if I can take amphemines that are not long acting, or if these are normal side effects that will go away. I guess the main reason I'm asking is because the 2 10 mg doses aren't working and I was considering try 2 15mg doses but I don't know if I can contuine to deal with the head and stomach aches. Sorry if this is a bit confusing and long winded.
Posts You May Be Interested In